zbMATH — the first resource for mathematics

An extention of Nomizu’s theorem – a user’s guide –. (English) Zbl 1351.22006
Summary: For a simply connected solvable Lie group \(G\) with a lattice \(\Gamma\), the author constructed an explicit finite-dimensional differential graded algebra \(A^\ast_\Gamma\) which computes the complex valued de Rham cohomology \(H^\ast(\Gamma\setminus G, \mathbb{C})\) of the solvmanifold \(\Gamma\setminus G\). In this note, we give a quick introduction to the construction of such \(A^\ast_\Gamma\) including a simple proof of \(H^\ast(A^\ast_\Gamma)\cong H^\ast(\Gamma\setminus G, \mathbb{C})\).

22E25 Nilpotent and solvable Lie groups
22E40 Discrete subgroups of Lie groups
Full Text: DOI
[1] [1] F. Belgun, On the metric structure of non-Kähler complex surfaces, Math. Ann. 317 (2000), no. 1, 1-40. · Zbl 0988.32017
[2] S. Console, A. Fino, H. Kasuya, On de Rham and Dolbeault cohomology of solvmanifolds, Transform. Groups 21 (2016), no. 3, 653-680. · Zbl 1352.22007
[3] N. Dungey, A. F. M. ter Elst, D. W. Robinson, Analysis on Lie Groups with Polynomial Growth, Birkhäuser (2003). · Zbl 1041.43003
[4] H. R. Fischer, F. L. Williams, The Borel spectral sequence: some remarks and applications. Differential geometry, calculus of variations, and their applications, 255-266, Lecture Notes in Pure and Appl. Math., 100, Dekker, New York, 1985.
[5] A. Hattori, Spectral sequence in the de Rham cohomology of fibre bundles. J. Fac. Sci. Univ. Tokyo Sect. I 8 1960 289-331 (1960). · Zbl 0099.18003
[6] J. E. Humphreys, Introduction to Lie algebras and representation theory. Graduate Texts in Mathematics, Vol. 9. Springer- Verlag, New York-Berlin, 1972. · Zbl 0254.17004
[7] H. Kasuya, Minimal models, formality and Hard Lefschetz properties of solvmanifolds with local systems, J. Differential Geom., 93, (2013), 269-298. · Zbl 1373.53069
[8] H. Kasuya, de Rham and Dolbeault Cohomology of solvmanifolds with local systems. Math. Res. Lett. 21 (2014), no. 4, 781- 805. · Zbl 1314.17010
[9] H. Kasuya, Central theorems for cohomologies of certain solvable groups. arXiv:1311.1310 to appear in Transactions of the AMS. · Zbl 1401.20035
[10] H. Kasuya, Extended simplicial rational Nomizu’s Theorem. Preprint arXiv:1410.3176. · Zbl 1351.22006
[11] K. Nomizu, On the cohomology of compact homogeneous spaces of nilpotent Lie groups. Ann. of Math. (2) 59, (1954). 531- 538. · Zbl 0058.02202
[12] M. S. Raghunathan, Discrete subgroups of Lie Groups, Springer-Verlag, New York, 1972. · Zbl 0254.22005
[13] Y. Sakane, On compact complex parallelisable solvmanifolds. Osaka J. Math. 13 (1976), no. 1, 187-212. · Zbl 0361.22005
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.